Journal of Signal and Information Processing

Volume 4, Issue 4 (November 2013)

ISSN Print: 2159-4465   ISSN Online: 2159-4481

Google-based Impact Factor: 0.74  Citations  h5-index & Ranking

Generalized Discrete Entropic Uncertainty Relations on Linear Canonical Transform

HTML  Download Download as PDF (Size: 208KB)  PP. 423-429  
DOI: 10.4236/jsip.2013.44054    3,273 Downloads   4,674 Views  


Uncertainty principle plays an important role in physics, mathematics, signal processing and et al. In this paper, based on the definition and properties of discrete linear canonical transform (DLCT), we introduced the discrete HausdorffYoung inequality. Furthermore, the generalized discrete Shannon entropic uncertainty relation and discrete Rényi entropic uncertainty relation were explored. In addition, the condition of equality via Lagrange optimization was developed, which shows that if the two conjugate variables have constant amplitudes that are the inverse of the square root of numbers of non-zero elements, then the uncertainty relations touch their lowest bounds. On one hand, these new uncertainty relations enrich the ensemble of uncertainty principles, and on the other hand, these derived bounds yield new understanding of discrete signals in new transform domain.

Cite this paper

Y. Zhong, X. Wang, G. Xu, C. Shao and Y. Ma, "Generalized Discrete Entropic Uncertainty Relations on Linear Canonical Transform," Journal of Signal and Information Processing, Vol. 4 No. 4, 2013, pp. 423-429. doi: 10.4236/jsip.2013.44054.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.